# SDR MWEA00036

- Difficulty date: January 31, 2000
- Submitted: February 3, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 61,054 hours, 36,318 cycles
- System (JASC): 3820 · Wash Water System
- Part: Heater
- Part number: D961A
- Part serial: Z29726
- Condition: Malfunctioned
- Location: Lavatory Water
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW NOTICED SMOKE COMING FROM THE LEFT LAVATORY AT THE GATE.  EVIDENCE OF ELECTRICAL FIRE.  MTC REMOVED AND REPLACED LAV WATER HEATER, FLUSH TIMER, WATER HEATER CIRCUIT BREAKER, AND INSTALLED GROUNDING STRAP.
